# SDR FDEA200912084382

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 41,864 hours, 12,398 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Part number: 4907905
- Part serial: 059
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, FLAPS AND SLATS UP, CAPT MAX SPEED INDICATOR (ZIPPER) REMAINED AT 245 KTS.  F/O SPD LIMIT REMAINED "ON".  R & R NR 2 SFCC DUE TO FAULT AND R & R  NR 1 SFCC AS A PRECAUTION IAW AMM 27-51-18-4 AND TESTED IAW AMM 27-51-00-0, BITE TESTS PASS NO FAULTS NOTED ON EITHER SFCC NR 1 OR NR 2.
